# SDR ALG2004F00019

- Difficulty date: March 28, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N198H
- Make and model: Bell 206B
- Aircraft serial: 3647
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 206031004117S
- Condition: Cracked
- Location: Tail Boom
- Part time: 14,236 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION, CRACK IN LOWER SKIN AT T/B STA 153.  STARTING AT EDGE OF SKIN, MEASURING 2.5 INCHES LONG, RUNNING THE CIRCUMFERENCE DIRECTION , POSSIBLY CAUSED BY ROUGH EDGE IN SKIN OR MAYBE A VIBRATION.
